# SDR 06FDEA1187

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N492FE
- Make and model: Boeing 727-200
- Aircraft serial: 21530
- Aircraft time: 38,235 hours, 25,857 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Damaged
- Location: Lt Mlg Attach
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N01478, FOUND MECHANICAL DAMAGE AROUND UPPER I/B BRACKET ATTACH FASTENER ON FWD FACE OF LT MLG BEAM, JUST AFT OF THE MAIN GEAR STRUT.  *S/D*  REPAIRED PER FED EX EA 7-5710-96608.
